# SDR SWIA202158583

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT TRACK HAS CORROSION MULTIPLE PLACES BETWEEN FS785 AND FS847+14.     (C-CHECK RO 5/25/2021)    REPLACED RH SIDE SEAT TRACK BETWEEN FS 785 - 847+14 REF CRJ-700 AMM 53-00-49-400-801-A07
